×

Serwis używa ciasteczek ("cookies") i podobnych technologii m.in. do utrzymania sesji i w celach statystycznych. • Ustawienia przeglądarki dotyczące obsługi ciasteczek można swobodnie zmieniać. • Całkowite zablokowanie zapisu ciasteczek na dysku komputera uniemożliwi logowanie się do serwisu. • Więcej informacji: Polityka cookies OPI PIB

×

Regulamin korzystania z serwisu PBN znajduję się pod adresem: Regulamin serwisu

Szukaj wśród:
Dane publikacji

Occupation time limits of inhomogeneous Poisson systems of independent particles

Artykuł
Czasopismo : STOCHASTIC PROCESSES AND THEIR APPLICATIONS   Tom: 118, Zeszyt: 1, Strony: 28-52
Tomasz Bojdecki [1] , L. G Gorostiza , Anna Talarczyk [1]
2008 angielski
Identyfikatory
-
Słowa kluczowe
-
Abstrakty ( angielski )
-
We prove functional limits theorems for the occupation time process of a system of particles moving independently in Rd according to a symmetric α-stable Lévy process, and starting from an inhomogeneous Poisson point measure with intensity measure μ(dx)=(1+|x|γ)−1dx,γ>0, and other related measures. In contrast to the homogeneous case (γ=0), the system is not in equilibrium and ultimately it becomes locally extinct in probability, and there are more different types of occupation time limit processes depending on arrangements of the parameters γ,d and α. The case γ<d<α leads to an extension of fractional Brownian motion.
Bibliografia
-
  1. Bertoin, J., "Lévy Processes", 1996
  2. Bingham, N.H., "Limit theorems for occupation times of Markov processes", Z. Wahrschein. verw. Geb., vol. 17, 1971, p.1-22
  3. Bojdecki, T.& Gorostiza, L.G.& Ramaswami, S., "Convergence of S′-valued processes and space–time random fields", J. Funct. Anal., vol. 66, 1986, p.21-41
  4. Bojdecki, T.& Gorostiza, L.G.& Talarczyk, A., "Fractional Brownian density process and its self-intersection local time of order k", J. Theoret. Probab., vol. 17, 2004, p.717-739
  5. Bojdecki, T.& Gorostiza, L.G.& Talarczyk, A., "Limit theorems for occupation time fluctuations of branching systems I: Long-range dependence", Stochastic Process. Appl., vol. 116, 2006, p.1-18
  6. Bojdecki, T.& Gorostiza, L.G.& Talarczyk, A., "Limit theorems for occupation time fluctuations of branching systems II: Critical and large dimensions", Stochastic Process. Appl., vol. 116, 2006, p.19-35
  7. Bojdecki, T.& Gorostiza, L.G.& Talarczyk, A., "A long range dependence stable process and an infinite variance branching system", Ann. Probab., vol. 35, 2, 2007, Math. ArXiv PR/0511739
  8. Bojdecki, T.& Gorostiza, L.G.& Talarczyk, A., "Occupation time fluctuations of an infinite variance of branching system in large dimensions", Bernoulli, vol. 13, 1, 2007, p.20-39, Math. ArXiv PR/0511745
  9. T. Bojdecki, L.G. Gorostiza, A. Talarczyk, Some extensions of fractional Brownian motion and sub-fractional Brownian motion related to particle systems, Electron. Comm. Probab. (in press). Math. ArXiv PR/0702708
  10. Cox, J.T.& Griffeath, D., "Large deviations for Poisson systems of independent random walks", Z. Wahrschein. verw. Geb., vol. 66, 1984, p.543-558
  11. Darling, D.A.& Kac, M., "On occupation times for Markoff processes", Trans. Amer. Math. Soc., vol. 84, 1957, p.444-458
  12. Dawson, D.A.& Gorostiza, L.G.& Wakolbinger, A., "Occupation time fluctuations in branching systems", J. Theoret. Probab., vol. 14, 2001, p.729-796
  13. Deuschel, J.-D.& Rosen, J., "Occupation time large deviations for critical branching Brownian motion, super-Brownian motion and related processes", Ann. Probab., vol. 26, 1998, p.602-643
  14. Deuschel, J.-D.& Wang, K., "Large deviations for the occupation time functional of a Poisson system of independent particles", Stochastic. Process. Appl., vol. 52, 1994, p.183-209
  15. Fitzsimmons, P.J.& Getoor, R.K., "On the distribution of the Hilbert transform of the local time of a symmetric Lévy process", Ann. Probab., vol. 20, 1992, p.1484-1497
  16. Fitzsimmons, P.J.& Getoor, R.K., "Limit theorems and variation properties for fractional derivatives of the local time of a stable process", Ann. Inst. H. Poincaré, Probab. Math. Statist., vol. 28, 1992, p.311-333
  17. Gorostiza, L.G.& Wakolbinger, A., "Persistence criteria for a class of critical branching particle systems in continuous time", Ann. Probab., vol. 19, 1991, p.266-288
  18. Holley, R.A.& Stroock, D.W., "Generalized Ornstein–Uhlenbeck processes and infinite particle branching Brownian motions", Publ. Res. Inst. Math. Sci., vol. 14, 1978, p.741-788
  19. Iscoe, I., "A weighted occupation time for a class of measure-valued branching processes", Probab. Theory Related Fields, vol. 71, 1986, p.85-116
  20. Klenke, A., "Multiple scale analysis of clusters in spatial branching models", Ann. Probab., vol. 25, 1997, p.1670-1711
  21. Martin-Löf, A., "Limit theorems for the motion of a Poisson system of independent Markovian particles with high density", Z. Wahrschein. verw. Geb., vol. 34, 1976, p.205-223
  22. P. Miłoś, Occupation time fluctuations of Poisson and equilibrium finite variance branching systems, Prob. Math. Stat. (in press). Math. ArXiv PR/0512414
  23. Mitoma, I., "Tightness of probabilities in C([0,1],S′) and D([0,1],S′)", Ann. Probab., vol. 11, 1983, p.989-999
  24. Stone, C., "On a theorem of Dobrushin", Ann. Math. Statist., vol. 39, 1968, p.1391-1401
  25. A. Talarczyk, A functional ergodic theorem for the occupation time process of a branching system, Preprint
  26. J.B. Walsh, An introduction to stochastic partial differential equations, in: Ecole d’Eté de Probabilités de Saint-Flour XIV-1984, in: Lect. Notes Math., vol. 1180, Springer, Berlin, pp. 265–439
Zacytuj dokument
-